# SDR DALA2020021801212

- Difficulty date: February 17, 2020
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N906DE
- Make and model: Doug MD-88
- Aircraft serial: 53415
- Aircraft time: 70,829 hours, 52,300 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Shorted
- Location: Tailcone Lock
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TAIL CONE UNSAFE ON LANDING. T/S PER MD88 WDM 52-73-11. FOUND TAILCONE LOCKING ANNUNCIATOR OUTSIDE SWITCH 51-537 GROUNDING OUT AND GENERATING FAULT. R/R TAILCONE EXTERNAL WARNING SWITCH, CK GOOD. (LP6411596)
